Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008 (2008), Article ID 158908, 8 pages
http://dx.doi.org/10.1155/2008/158908
Research Article

Weak Solutions in Elasticity of Dipolar Porous Materials

Department of Mathematics, University of Brasov, 500188 Brasov, Romania

Received 25 March 2008; Accepted 17 July 2008

Academic Editor: K. R. Rajagopal

Copyright © 2008 Marin Marin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Ieşan, “Thermoelastic stresses in initially stressed bodies with microstructure,” Journal of Thermal Stresses, vol. 4, no. 3-4, pp. 387–398, 1981. View at Publisher · View at Google Scholar
  2. M. Marin, “Sur l'existence et l'unicité dans la thermoélasticité des milieux micropolaires,” Comptes Rendus de l'Académie des Sciences. Serie II, vol. 321, no. 12, pp. 475–480, 1995. View at Google Scholar · View at MathSciNet
  3. I. Hlaváček and J. Nečas, “On inequalities of Korn's type. I: boundary-value problems for elliptic system of partial differential equations,” Archive for Rational Mechanics and Analysis, vol. 36, no. 4, pp. 305–311, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Nečas, Les Méthodes Directes en Théorie des Équations Elliptiques, Academia, Prague, Czech Republic, 1967. View at MathSciNet
  5. M. Marin, “On the nonlinear theory of micropolar bodies with voids,” Journal of Applied Mathematics, vol. 2007, Article ID 15745, 11 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. A. Goodman and S. C. Cowin, “A continuum theory for granular materials,” Archive for Rational Mechanics and Analysis, vol. 44, no. 4, pp. 249–266, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. W. Nunziato and S. C. Cowin, “Linear elastic materials with void,” Journal of Elasticity, vol. 13, pp. 125–147, 1983. View at Google Scholar · View at MathSciNet